Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had Mirena, discomfort in abdomen, buttocks and legs, no bleeding, endometriosis

Hi
I have had Mirena for just over two years. I also have taken Primulout for nearly 2 years daily under the advice of my professor gynae. I have discomfort in the abdomen and in the buttocks and legs. I have not bled for 2 years and I have endometriosis. I cannot feel the strings of the Mirena but never have felt them. Could it have moved? I am having a scan in two weeks time to check for adenomyosis. What to do in the meantime?
Thanks
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello and thank you for contacting us.
If you have had Mirena for 2 years it is quite unlikely that it has moved now. If it had though you would rather expect some blood loss and low abdominal pain. In the case you lost it then you should be aware that you are at risk for an undesired pregnancy since Primolut is not a birth control substance.
As for the buttocks and legs pain this could be caused by a nodule of endometriosis or it could be a neurologic or orthopaedic problem.
Anyway the ultrasound scan will answer your questions. In the meantime have protected sex and be careful for any blood loss.
Take care
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor